# SDR USAASB96123

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Presssw
- Part number: 21SN04211A
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CLT - FL 2127 - AT CRUISE, PRIOR TO DESCENT, THE NR 2 ENG OILPRESSURE INDICATED ZERO.  ALL OTHER INDICATIONS WERE NORMAL.  THE NR 2 ENGOIL PRESSURE SHOWED ZERO FOR ABOUT 60 SECONDS BEFORE IT WAS PLACED AT IDLE.THREE MINUTES LATER, SHUTDOWN THE NR 2 ENGINE FOR CAUTION REASONS.  ANEMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITH NO FURTHERINCIDENT.  TOTAL SINGLE ENGINE TIME WAS TWENTY-FIVE MINUTES.  MAINTENANCEREPLACED THE NR 2 ENGINE OIL PRESSURE SWITCH AND OIL PRESSURE TRANSMITTER.OPS CHECK WAS NORMAL.  INSPECTION OF ENGINE AFTER SHUTDOWN SHOWED NODEFECTS.  ALL ENGINE PARAMETERS CHECKED NORMAL.  (M)
